# SDR DALA2024111310919

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON SEAL TRACK -Y1292 AT LEVEL FRAME 20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK - AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0657123)
